Dans ce papier, suivant L. Carlitz, nous considérons des équations particulières à
In this paper, following L. Carlitz we consider some special equations of
@article{JTNB_2005__17_1_45_0, author = {Baoulina, Ioulia}, title = {On some equations over finite fields}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {45--50}, publisher = {Universit\'e Bordeaux 1}, volume = {17}, number = {1}, year = {2005}, doi = {10.5802/jtnb.475}, zbl = {1119.11033}, mrnumber = {2152209}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.475/} }
TY - JOUR AU - Baoulina, Ioulia TI - On some equations over finite fields JO - Journal de théorie des nombres de Bordeaux PY - 2005 SP - 45 EP - 50 VL - 17 IS - 1 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.475/ DO - 10.5802/jtnb.475 LA - en ID - JTNB_2005__17_1_45_0 ER -
Baoulina, Ioulia. On some equations over finite fields. Journal de théorie des nombres de Bordeaux, Tome 17 (2005) no. 1, pp. 45-50. doi : 10.5802/jtnb.475. https://www.numdam.org/articles/10.5802/jtnb.475/
[1] I. Baoulina, On the Problem of Explicit Evaluation of the Number of Solutions of the Equation
[2] A. Baragar, The Markoff Equation and Equations of Hurwitz. Ph. D. Thesis, Brown University, 1991.
[3] B. C. Berndt, R. J. Evans, K. S. Williams, Gauss and Jacobi Sums. Wiley-Interscience, New York, 1998. | MR | Zbl
[4] L. Carlitz, Certain special equations in a finite field. Monatsh. Math. 58 (1954), 5–12. | MR | Zbl
Cité par Sources :